两类Hadamard型不等式的推广  被引量:1

Generalizations of Two Classes of Hadamard's Type Inequalities

在线阅读下载全文

作  者:时统业[1] 尹亚兰[1] 邓捷坤[1] 

机构地区:[1]海军指挥学院浦口分院,江苏南京211800

出  处:《大学数学》2013年第1期43-47,共5页College Mathematics

摘  要:通过引入两个函数,讨论了它们的凸性和单调性,由此得到下凸函数的Hadamard不等式的改进,推广了有关文献的结果.又根据GA-下凸函数与下凸函数的关系,得到GA-凸函数的Hadamard不等式的改进与推广.Two functions are defined. The convergence and monotonicity are discussed, then an Hadamard' s type inequality for convex function is established, which improve and generalized corresponding results in refrerence. Furthermore,according to the relationship between GA-convex function and convex function , Hadamard's type inequality for GA-convex function is established.

关 键 词:凸函数 GA-凸函数 HADAMARD型不等式 

分 类 号:O178[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象